# SDR ASMF201105012

- Difficulty date: May 16, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N858AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30671
- Aircraft time: 29,678 hours, 9,545 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CAPTAIN REPORTED THAT DURING TAKEOFF, THE WINDSHEAR ALARM WAS ACTIVATED DUE TO TAIL STRIKE; FLIGHT CREW ACCOMPLISHED THE QRH 15.5 PROCEDURE AND CONTINUING TO DESTINATION.  MX PERFORMED A TAIL STRIKE CONDITIONAL INSPECTION AND CHECKED THE GREEN PART OF THE WARNING DECAL ON THE AFT SIDE OF THE TAIL SKID CARTRIDGE IAW MM 05-51-32, ALL CORRECT.
